RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Titov, Vladimir Leonidovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:14
Abstract pages:62
Full texts:30

http://www.mathnet.ru/eng/person120913
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. V. N. Laptinskii, V. L. Titov, “On the theory of periodic solutions of semilinear differential systems”, Differ. Uravn., 35:8 (1999),  1036–1045  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1043–1053
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020